Record:   Prev Next
書名 Tamsui Oxford journal of information and mathematical sciences
出版項 Taipei, Taiwan : Tamsui Oxford College, 1997-
國際標準期刊編號 2222-4424
2222-4432 (Online)
book jacket

身份 EX-311(停止交換) 
館藏地數學所圖書室
Lib. Has27(2011)-29(2013) online

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.27 (2011)    館內使用    30340100459613
 數學所圖書室  v.28 (2012)    館內使用    30340100478290
 數學所圖書室  v.29 (2013)    館內使用    30340100478308
說明 v. ; 27 cm
Alt Title Tamsui Oxford journal of mathematical sciences. v. 13-26, 1997-2010
Record:   Prev Next